# SDR CA110304005

- Difficulty date: February 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Condition: Failed
- Location: Rudder
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, WITHOUT ANY SELECTION FROM THE CREW, THE AIRCRAFT VEERED TO THE RIGHT.
